Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Infinite-dimensional methods in finite-dimensional geometric topology


Authors: Ross Geoghegan and R. Richard Summerhill
Journal: Bull. Amer. Math. Soc. 78 (1972), 1009-1014
MSC (1970): Primary 57A15; Secondary 57A20
DOI: https://doi.org/10.1090/S0002-9904-1972-13086-6
MathSciNet review: 0312501
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, Strongly negligible sets in Fréchet manifolds, Bull. Amer. Math. Soc. 75 (1969), 64-67. MR 38 # 6634. MR 238358
  • 2. R. D. Anderson, On sigma-compact subsets of infinite-dimensional spaces, Trans. Amer. Math. Soc. (to appear).
  • 3. C. Bessaga and A. Pełczynski, The estimated extension theorem, homogeneous collections and skeletons and their applications to the topological classification of linear metric spaces and convex sets, Fund. Math. 69 (1970), 153-190. MR 42 # 8227. MR 273347
  • 4. R. H. Bing, Locally tame sets are tame, Ann. of Math. (2) 59 (1954), 145-158. MR 15, 816. MR 61377
  • 5. R. H. Bing and J. M. Kister, Taming complexes in hyperplanes, Duke Math. J. 31 (1964), 491-511. MR 29 # 1626. MR 164329
  • 6. H. G. Bothe, Eine Einbettung m-dimensionaler Mengen in einen (m + 1)-dimensionalen absoluten Retrakt, Fund. Math. 52 (1963), 209-224. MR 27 # 1953. MR 151972
  • 7. J. L. Bryant, On embeddings of compacta in Euclidean space, Proc. Amer. Math. Soc. 23 (1969), 46-51. MR 39 # 6286. MR 244973
  • 8. J. L. Bryant, On embeddings of 1-dimensional compacta in E, Duke Math. J. 38 (1971), 265-270. MR 43 # 1154. MR 275397
  • 9. A. V. Cernavskiĭ, Topological imbeddings of manifolds, Dokl. Akad. Nauk SSSR 187 (1969), 1247-1250 = Soviet Math. Dokl. 10 (1969), 1037-1041. MR 41 # 4547. MR 259918
  • 10. H. Gluck, Embeddings in the trivial range, Ann. of Math. (2) 81 (1965), 195-210. MR 30 # 3456. MR 173243
  • 11. R. Kirby, Lectures on triangulations of manifolds, Mimeographed notes, University of California, Los Angeles, Calif., 1969.
  • 12. D. R. McMillan, Jr., Taming Cantor sets in E, Bull. Amer. Math. Soc. 70 (1964), 706-708. MR 29 # 1628. MR 164331
  • 13. K. Menger, Über umfassendste n-dimensionale Mengen, Nederl. Akad. Wetensch. Proc. Ser. A 29 (1926), 1125-1128.
  • 14. T. Rado, Über den Begriff der Riemannschen Fläche, Acta Sci. Math. Szeged. 2 (1925), 101-121.
  • 15. T. B. Rushing, Taming codimension three embeddings, Bull. Amer. Math. Soc. 75 (1969), 815-820. MR 39 #6328. MR 245015
  • 16. M. A. Štan'ko, Imbedding of compacta in Euclidean space, Mat. Sb. 83 (125) (1970), 234-255 = Math. USSR Sb. 12 (1970), 234-254. MR 42 #6804. MR 271923
  • 17. M. A. Štan'ko, Solution to Menger's problem in the class of compacts, Dokl. Akad. Nauk SSSR 201 (1971), 1846-1849 = Soviet Math. Dokl. 12 (1971), 1299-1301. MR 293607
  • 18. H. Toruńczyk, Skeletonized sets in complete metric spaces and homeomorphisms of the Hilbert cube, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 (1970), 119-126. MR 41 #9194. MR 264602
  • 19. J. E. West, The ambient homeomorphy of an incomplete subspace of infinite-dimensional Hilbert spaces, Pacific J. Math. 34 (1970), 257-268. MR 43 #2748. MR 277011

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A15, 57A20

Retrieve articles in all journals with MSC (1970): 57A15, 57A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13086-6

American Mathematical Society